# SDR CALA2024042201167

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 72,250 hours, 25,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Inoperative
- Location: Left
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO FLIGHT DIRECTOR ON CPT SIDE ..LEFT GPS INOP IRS-FMC SHOWING REF LP 7695390, PERFORMED FMC BITE PER FIM 34-61 TASK 801, FOUND PARTS USED:  29-3461-9-0001,QTY :1 FMC L FAULT FLIGHT LEG 1, ALSO PERFORMED CDS BITE PER FIM 31-62 TASK 801 FOUND MAINT MESSAGE 31-67400, REPLACED LEFT FMC PER AMM 34-61-02-400-801. ALL SOFTWARE LOADED AND OPS TESTS PASSED
